# SDR SWIA201229351

- Difficulty date: January 19, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 23,699 hours, 16,329 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Condition: Failed
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED YAW TO THE LEFT DURING TAKEOFF ROLL.  (FLT 4836)  REPLACED UPPER PARKING BRAKE RETURN SPRING.
